A new asymptotic method for the integration of equations of
Doklady Akademii Nauk, Tome 328 (1993) no. 5, pp. 557-558
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_328_5_a7,
author = {I. V. Andrianov},
title = {A new asymptotic method for the integration of equations of},
journal = {Doklady Akademii Nauk},
pages = {557--558},
year = {1993},
volume = {328},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_328_5_a7/}
}
I. V. Andrianov. A new asymptotic method for the integration of equations of. Doklady Akademii Nauk, Tome 328 (1993) no. 5, pp. 557-558. http://geodesic.mathdoc.fr/item/DAN_1993_328_5_a7/